Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Absolutely continuous spectrum of a one-parameter family of Schrödinger operators

Author: O. Safronov
Original publication: Algebra i Analiz, tom 24 (2012), nomer 6.
Journal: St. Petersburg Math. J. 24 (2013), 977-989
MSC (2010): Primary 35J10
Published electronically: September 23, 2013
MathSciNet review: 3097557
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Under certain conditions on the potential $ V$, it is shown that the absolutely continuous spectrum of the Schrödinger operator $ -\Delta +\alpha V$ is essentially supported on $ [0,+\infty )$ for almost every $ \alpha \in \mathbb{R}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35J10

Retrieve articles in all journals with MSC (2010): 35J10

Additional Information

O. Safronov
Affiliation: Department of Mathematics and Statistics, University of North Carolina at Charlotte, Charlotte, North Carolina

Keywords: Schr\"odinger operator, spectral measure, Fourier transform, selfadjoint operator
Received by editor(s): June 7, 2011
Published electronically: September 23, 2013
Article copyright: © Copyright 2013 American Mathematical Society